# SDR DALA2024122011861

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5200 · Doors
- Part: Deflector
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 A CRACK WAS FOUND IN TH DEFLECTOR OF THE DOOR 831. CORRECTIVE ACTION: COMPLIED WITH ER/A 622857-14. (0719069)
